# SDR KCSA202509031150

- Difficulty date: September 3, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N702CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26411
- Aircraft time: 99,319 hours, 17,405 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Closeout Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H CANTED PRESSURE DECK COMPOSITE CLOSEOUT PANEL CRACKED AT STA 1240 APPROX LBL 86
